# SDR SWIA202266702

- Difficulty date: October 10, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB SEAT TRACK IS GOUGED AT FR 23-34. SEE CONTINUATION.     (C-CHECK RO 10/31/2022)    REMOVED AND REPLACED L/H O/B SEAT TRACK FR 23 - 34 REF EMB 175 SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS REPAIR DOES NOT EFFECT THE AIRCRAFT'S WEIGHT AND BALLANCE.
